deposit_your_work

Generating Some Rings of Modular Forms in Several Complex Variables By One Element

Files in this item

Files Size Format View
article_RIP562_part10.pdf 1.600Mb application/pdf Thumbnail

Show full item record

Item Metadata

Title: Generating Some Rings of Modular Forms in Several Complex Variables By One Element
Author: Resnikoff, H. L.
Series: The Rice University Studies, Volume 56, Number 2
Issue: Issue 2
Date: 1970-04
Citation: Resnikoff, H. L.. (1970). "Generating Some Rings of Modular Forms in Several Complex Variables By One Element." vol. 56. no. 2, pp. 115-126.
Description: Paper by H. L. Resnikoff
URI: http://hdl.handle.net/1911/63000

Rights and Usage

  • This material is in the public domain and may be freely used, with attribution given to Rice University. This work is licensed under a Creative Commons Attribution 3.0 Unported License.
    http://creativecommons.org/licenses/by/3.0/

This item appears in the following Collection(s)